# SDR DALA2020102303441

- Difficulty date: October 22, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 74,250 hours, 31,702 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTION CORROSION AND SCRATCHES WERE FOUND AFFECTING HOLES 1-18 COMMON TO THE LT WING UPPER SKIN AND FORWARD DRAG FITTINGS.  REPAIRED PER ERA 588312-14AD.
